×

zbMATH — the first resource for mathematics

A combinatorial problem on finite Abelian groups. II. (English) Zbl 0167.28004

Keywords:
combinatorics
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] Erdös, P.; Ginzburg, A.; Ziv, A., Theorem in the additive number theory, Bull. research council Israel, 10F, 41-43, (1961)
[2] Olson, J.E., A combinatorial problem on finite abelian groups, I, J. number theory, 1, 8-10, (1969) · Zbl 0169.02003
[3] Sonn, J.; Zassenhaus, H., On the theorem on the primitive element, Am. math. monthly, 74, 407-410, (1967) · Zbl 0154.03901
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.